# SDR 2022F00447

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: General aviation
- Aircraft: H31Y
- Engine: Cfmint CFM567B20
- Engine time: 37,950 hours, 20,130 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 3400465090
- Part serial: WZ3749
- Condition: Contaminated
- Location: Accessory
- Part time: 37,950 hours, 539 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED AOG ON SEPT 19, 2022 FOR MAGNETIC DEBRIS FOUND DURING REGULAR MCD INSPECTION.  ENGINE WAS REMOVED AND AGB RETURNED TO SHOP.  SHOP DID PERFORM THE LAST SHOP VISIT (AGB RELEASED ON JUNE 23, 2022 AS MODIFIED, 539.0 HOURS / 238 CYCLES SINCE THE RELEASE.    DURING  AGB DISASSEMBLY, SHOP FOUND 3 NUTS MISSING ON 3 STUDS IN THE AGB HAND CRANCKING LINE.  THE NUTS MAINTAIN IN POSITION THE OIL COLLECTOR AND THE BEARING ON THE COVER.  THE OIL COLLECTOR WAS FOUND OUT OF POSITION AND DAMAGED. OIL COLLECTOR MATERIAL AND DEBRIS FOUND ON MCD ARE SIMILAR.
